# SDR LR7A2021011402717

- Difficulty date: January 14, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 39,575 hours, 24,551 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 345208
- Condition: Damaged
- Location: Te Flap
- Part time: 39,575 hours, 24,551 cycles
- Component: Flap, Lkheed
- Component part number: 3754565
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P4-LAS SCHEDULED C-3 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE LT INBOARD FLAP WITH DAMAGED LEADING EDGE RIB AND NOSE DOUBLER AT CWS 84.25L.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH 51-60 & 51-70 NR 1000315322.
